# SDR ASAA2023081944682

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,430 hours, 15,489 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FMC FAILURE ON CAPTAINS FMC. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 801, LEFT FMC LOGGED PGM FAULT. ACCOMPLISHED FIM 34-61 TASK 807, FAULT NO LONGER PRESENT. SYS OPS CKS NORMAL.
